Discrete Dynamics in Nature and Society
Volume 4 (2000), Issue 4, Pages 283-292

The effect of radiation on the stochastic web

Y. Ashkenazy1 and L. P. Horwitz1,2

1Department of Physics, Bar-Ilan University, Ramat-Gan 52900, Israel
2School of Physics, Raymond and Beverly Sackler Faculty of Exact Sciences, Tel-Aviv University, Ramat-Aviv, Israel

Received 30 November 1998

Copyright © 2000 Y. Ashkenazy and L. P. Horwitz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A charged particle circling in a uniform magnetic field and kicked by an electric field is considered. An iterative map is developed, under the assumption of small magnetic field. Comparison between the (relativistic) non-radiative case and the (relativistic) radiative case shows that in both cases one can observe a stochastic web structure, and that both cases are qualitatively similar.